MAUDE Adverse Event Report: GYRUS ACMI L.P. DPIG HC 7X26; STENT, URETERAL

GYRUS ACMI L.P. DPIG HC 7X26; STENT, URETERAL
Model Number 5607026
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress; however, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported that during receipt inspection of the double pigtail ureteral stent, ¿the outer packaging was bent, and the seal was broken¿.The sterility of the device has been compromised.No death or injury and no impact to patient or other has been reported.Two devices with the same issue were reported by the customer.This report is for device 1 of 2.The second device is being reported on medwatch patient identifier (b)(6).
 
Additional Manufacturer Narrative
The initial medwatch incorrectly reported the site registration number.The site registration number is 3011050570.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device was not returned to olympus for inspection, and the customer's complaint was unable to be confirmed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause was unable to be determined.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
This report is being submitted to correct the legal manufacturer¿s contact information and facility registration number.The facility registration number is (b)(4).

Brand Name
DPIG HC 7X26
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI L.P.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16896077
Report Number3005975494-2023-00088
Device Sequence Number6312103
Product Code FAD
UDI-Device Identifier00821925004078
UDI-Public00821925004078
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K960148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5607026
Device Lot NumberMQNM050
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Supplement Date Received by Manufacturer05/01/2023
07/27/2023
06/20/2024
Initial Report FDA Received Date05/09/2023
Supplement Report FDA Received Date05/18/2023
08/03/2023
06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown